# SDR DALA2019010900148

- Difficulty date: December 26, 2016
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 79,838 hours, 36,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT FR16 RHS AT LEVEL OF DOOR STOP NR 7, IN HOLE NR 6 PERFORMED PERMANENT REPAIR ON FR16 RHS DOCUMENTED ON NRC 2/200 W/O 2018-296/1 AS PER ERA 55158014 AD REV.A.
